Alert archive / Colorado / Tornado Warnings in 2009
Tornado Warning 18, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this tornado warning at Jun 10, 2009, 2:13 PM MDT for Weld County, Colorado. It was in force for 47 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 10, 2009, 2:13 PM MDT (20:13 UTC)
- Expired
- Jun 10, 2009, 3:00 PM MDT
- In force
- 47 min
- Issued by
- NWS Denver/Boulder, CO
- Area
- Storm-based polygon
County Weld County, CO
The radar
The Cheyenne radar (KCYS), 68 km from the middle of the area, began a volume at 20:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 10, 2:30 PM MDT | FUNNEL CLOUD | Severance, CO | |
| Jun 10, 2:30 PM MDT | TORNADO | Severance, CO | |
| Jun 10, 2:50 PM MDT | HAIL 1.25 | 3 Ne Greeley, CO | |
| Jun 10, 2:53 PM MDT | HAIL 1.75 | Greeley, CO | |
| Jun 10, 3:00 PM MDT | HAIL 0.75 | 3 Ene Greeley, CO | |
| Jun 10, 3:06 PM MDT | HAIL 1 | Greeley, CO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 17 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 8.2 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 95 J/kg
- Mixed-layer CIN
- -55 J/kg
- Mixed-layer LCL
- 714 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 38 m²/s²
- 0-3 km storm-relative helicity
- 69 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS55 KBOU 102013 TORBOU COC123-102100- /O.NEW.KBOU.TO.W.0018.090610T2013Z-090610T2100Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE DENVER CO 213 PM MDT WED JUN 10 2009 THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A * TORNADO WARNING FOR... WEST CENTRAL WELD COUNTY IN NORTHEAST COLORADO * UNTIL 300 PM MDT * AT 213 PM MDT...AMATEUR RADIO WEATHER SPOTTERS REPORTED A FUNNEL CLOUD 4 MILES SOUTHEAST OF SEVERANCE...OR 5 MILES NORTHWEST OF GREELEY. THIS STORM WAS MOVING EAST AT 10 MPH. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SEVERANCE...PURCELL...LUCERNE...GALETON...EATON...AULT AND GREELEY. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SAFE SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. && LAT...LON 4068 10455 4039 10455 4042 10486 4057 10489 TIME...MOT...LOC 2013Z 267DEG 8KT 4047 10479 $$ BAKER
2 follow-up statements
000 WWUS55 KBOU 102036 SVSBOU SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DENVER CO 236 PM MDT WED JUN 10 2009 COC123-102100- /O.CON.KBOU.TO.W.0018.000000T0000Z-090610T2100Z/ WELD CO- 236 PM MDT WED JUN 10 2009 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 300 PM MDT FOR WEST CENTRAL WELD COUNTY... AT 232 PM MDT...TRAINED WEATHER SPOTTERS REPORTED AT LEAST THREE BRIEF FUNNEL CLOUDS IN THE PAST 10 MINUTES FROM A SEVERE THUNDERSTORM APPROXIMATELY 2 MILES NORTHWEST OF GREELEY. THIS STORM WAS MOVING EAST AT 10 MPH. WEATHER SERVICE DOPPLER RADAR CONTINUES TO INDICATE CIRCULATION WITHIN THIS STORM. RADAR WAS ALSO INDICATING LARGE DAMAGING HAIL AT LEAST 1 INCH IN DIAMETER WITH THIS STORM. LOCATIONS REMAINING IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SEVERANCE...PURCELL...LUCERNE...GALETON...EATON...AULT AND GREELEY. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. && LAT...LON 4068 10455 4039 10455 4042 10486 4057 10489 TIME...MOT...LOC 2032Z 267DEG 8KT 4047 10476 $$ BAKER
000 WWUS55 KBOU 102047 SVSBOU SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DENVER CO 247 PM MDT WED JUN 10 2009 COC123-102100- /O.CON.KBOU.TO.W.0018.000000T0000Z-090610T2100Z/ WELD CO- 247 PM MDT WED JUN 10 2009 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 300 PM MDT FOR WEST CENTRAL WELD COUNTY... AT 247 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS STORM WAS LOCATED OVER EAST CENTRAL GREELEY. THIS STORM WAS MOVING EAST AT 10 MPH. LOCATIONS REMAINING IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SEVERANCE...PURCELL...LUCERNE...GALETON...EATON...AULT AND GREELEY. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. && LAT...LON 4068 10455 4039 10455 4042 10486 4057 10489 TIME...MOT...LOC 2047Z 282DEG 13KT 4043 10468 $$ BAKER
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this tornado warning went out at Jun 10, 3:25 AM MDT, 10 hours 48 minutes earlier.
Area forecast discussion, Jun 10, 3:25 AM MDT, 10 hours 48 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER CO 325 AM MDT WED JUN 10 2009 .SHORT TERM....WATER VAPOR IMAGERY SHOWING WELL DEFINED LOBE OF ENERGY MOVING NNE ACROSS EASTERN ARIZONA WITH REGIONAL RADARS SHOWING SUBSTANTIAL AREAL COVERAGE OF PRECIP/ISOLATED TS ACROSS EASTERN ARIZONA AND WESTERN NEW MEXICO. THIS ALSO FOLLOWS SUBSTANTIAL JET STREAK IN EXCESS OF 80KT. THIS FEATURE IS PROGGED TO TRACK TO NEAR THE 4 CORNERS DURING THE MORNING BEFORE PUSHING INTO SERN CO AND SW KANSAS BY LATE IN THE DAY. VERTICAL VELOCITY QG FIELDS SHOWING BEST ASCENT THIS MORNING THRU EARLY AFTN WITH SUBSIDENCE MOVING IN FROM THE W-SW BY LATE AFTN AND INTO THE EVENING. AT THE SURFACE...LOW PRESSURE EXTENDS FROM FAR SERN CO AND INTO THE OKLAHOMA PANHANDLE WHILE A BROAD AREA OF HIGH PRESSURE EXISTS ACROSS MUCH OF THE NORTHERN HIGH PLAINS. AS SERLY FLOW DEVELOPS THIS AM...MODELS HINTING AT A DENVER CYCLONE DEVELOPING BEFORE BECOMING A MORE BROAD E-NE SURFACE FLOW BY AFTERNOON AS THE HIGH SHIFTS SOUTHWARD INTO THE CENTRAL PLAINS. INTERACTIVE FORECAST SOUNDINGS FROM NAM/RUC SHOWING 800-1500J/KG OF CAPE BY AFTN GIVEN A PARCEL AROUND 70/46. THE MAIN QUESTION WOULD BE THE HEATING TO GET THE HIGHER CAPES. EVEN IF THE HEATING FALLS A BIT SHORT...THE STRENGTH OF THE WAVE APPEARS ENOUGH TO OVERCOME ANY CIN LEFT. CURRENT GRIDS ALREADY HAVE 60 POPS ACROSS ERN CO AND SREF AND MODEL QPF AMOUNTS SEEM OF HAVE GOOD AREAL COVERAGE OVER MUCH OF NERN CO. GIVE THE ABOVE PARAMETERS...ISOLATED SEVERE STORMS STILL POSSIBLE IF THE HIGHER CAPE VALUES AND DECENT MID LVL FLOW REMAIN. EVEN AN ISOLATED TORNADO IS POSSIBLE PENDING DENVER CYCLONE PLACEMENT AND BOUNDARY SOMEWHERE EAST OF DENVER OR A BIT FURTHER SOUTH IN DOUGLAS/ELBERT COUNTIES. THUNDERSTORM ACTIVITY SHOULD DIE A LITTLE QUICKER TONIGHT FOLLOWING THE WAKE OF SUBSIDENCE BEHIND TODAYS WAVE. .LONG TERM...OVERALL PTRN WILL NOT CHANGE MUCH THRU THE WEEKEND AS WSW FLOW ALOFT WILL REMAIN OVER THE AREA AND GRADUALLY STRENGTHENS FROM FRI THRU SUN. MINOR DISTURBANCES WILL LIKELY AFFECT THE AREA THRU THE WEEKEND AND WITH DECENT LOW LEVEL MOISTURE STAYING IN PLACE OVER NERN CO DUE TO ESE LOW LEVEL FLOW EXPECT A CHC OF AFTN/EVENING TSTMS BASICALLY EACH DAY. WITH A FAVORABLE SHEAR PROFILE IN PLACE THE THREAT OF SVR WX WILL REMAIN A POSSIBILITY EACH DAY WITH THE OVERALL COVERAGE DEPENDING ON HOW MUCH HEATING THERE IS AND THE STRENGTH OF THE LOW LEVEL FLOW. AS FAR AS TEMPS FOR THU BOTH NAM AND GFS SHOW 850-700 MB TEMPS A FEW DEGREES COOLER FOLLOWED BY A FEW DEGREES OF WARMING BY FRI. OVER THE WEEKEND 850-700 MB TEMPS ARE FCST TO RISE ANOTHER DEGREE OR TWO WHICH MAY EVENTUALLY ALLOW FOR HIGHS TO GET CLOSE TO NORMAL BY SUN. AS FAR AS MON AND TUE THE FLOW ALOFT WILL BECOME MORE SWLY AS AN UPPER LEVEL TROUGH MOVES INTO THE GREAT BASIN. 850-700 MB TEMPS ARE FCST TO RISE A FEW MORE DEGREES SO HIGHS MAY RISE A FEW DEGREES ABV NORMAL. LOW LEVEL MOISTURE IS FCST TO REMAIN OVER NERN CO BOTH DAYS IN SELY LOW LEVEL FLOW AND WITH RATHER STG MID LVL FLOW AND FAVORABLE SHEAR PROFILE THE POTENTIAL FOR SVR STORMS WILL CONTINUE. && .AVIATION...LOWER STRATUS DOWN ACROSS THE PALMER DIVIDE ATTM AND WITH DRAINAGE WINDS AT LOCAL AIRPORTS DONT EXPECT A WIDESPREAD LOW DECK/FOG THIS AM ESP WITH MID LVL CLOUD DECK STREAMING IN FROM THE SOUTHWEST. HOWEVER...EXPECT ILS APPROACHES AT KDEN THRU MUCH OF THE NEXT 18 HOURS. ISOLATED SHOWERS DEVELOPING THIS AM...THEN SHOWERS/TS BECOMING MORE WIDESPREAD THIS AFTN WITH POSSIBLE MVFR CIGS POSSIBLE AS THE WAVE APPROACHES. && .BOU WATCHES/WARNINGS/ADVISORIES...NONE. SWE/RPK
Hazardous weather outlook, Jun 10, 10:54 AM MDT, 3 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER CO 1054 AM MDT WED JUN 10 2009 COZ030>051-111200- JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/ SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/ EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1054 AM MDT WED JUN 10 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT AN ACTIVE AFTERNOON OF THUNDERSTORMS WILL BE POSSIBLE ACROSS THE PLAINS AGAIN TODAY. RAIN SHOWERS AND THUNDERSTORMS THAT HAVE DEVELOPED LATE THIS MORNING OVER THE NORTHERN MOUNTAINS ARE EXPECTED TO SPREAD TO THE CENTRAL MOUNTAINS AND FOOTHILLS BY EARLY AFTERNOON. SCATTERED RAIN SHOWERS AND THUNDERSTORMS ARE THEN EXPECTED TO SPREAD ACROSS THE PLAINS THROUGH THE AFTERNOON. A FEW OF THE STORMS MAY BECOME SEVERE OVER THE NORTHEAST PLAINS WITH HAIL UP TO THE SIZE OF QUARTERS AND WIND GUSTS TO 60 MPH ALONG WITH HEAVY RAIN. EVEN AN ISOLATED TORNADO IS POSSIBLE...ESPECIALLY FROM DENVER SOUTHWARD AND EASTWARD...ACROSS THE PALMER DIVIDE REGION OF DOUGLAS...ELBERT AND LINCOLN COUNTIES. A STRONG UPPER LEVEL DISTURBANCE MOVING OVER SOUTHEAST COLORADO THROUGH THIS AFTERNOON WILL PRODUCE THE INCREASED THUNDERSTORM COVERAGE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY AN UNSETTLED WEATHER PATTERN WILL REMAIN IN PLACE THROUGH EARLY NEXT WEEK WITH A CHANCE OF AFTERNOON AND EVENING THUNDERSTORMS EACH DAY. THERE WILL ALSO BE A THREAT OF A FEW SEVERE STORMS EACH DAY OVER THE PLAINS AND FRONT RANGE URBAN CORRIDOR. LOW LEVEL MOISTURE COMBINED WITH DAYTIME HEATING AND INSTABILITY...ALONG WITH SUFFICIENT WIND SHEAR IN THE ATMOSPHERE...WILL KEEP THE THREAT OF SEVERE THUNDERSTORMS IN THE FORECAST. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NECESSARY AFTER 1 PM. DANKERS/BARJENBRUCH
In the hours before
Special weather statement, Jun 10, 11:00 AM MDT, 3 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
1100 AM MDT WED JUN 10 2009
COZ033-035-038-042-101845-
NORTHEAST WELD COUNTY CO-
SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/NORTHWEST
BOULDER COUNTIES ABOVE 9000 FEET CO-
LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY CO-
LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET CO-
1100 AM MDT WED JUN 10 2009
THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR
LARIMER COUNTY
NORTHWESTERN WELD COUNTY
AT 1105 AM MDT...THE PUBLIC REPORTED A THUNDERSTORM PRODUCING MARBLE
SIZE HAIL 10 MILES NORTHWEST OF LIVERMORE...OR ABOUT 25 MILES
NORTHWEST OF FORT COLLINS. THE STORM THAT PRODUCED THIS HAIL HAS
SINCE WEAKENED. WHILE OTHER THUNDERSTORMS MOVING OFF THE FRONT RANGE
FOOTHILLS CONTINUE TO BUILD OVER EASTERN LARIMER COUNTY.
AT 1150 AM MDT...WEATHER SERVICE RADAR INDICATED THE STRONGEST STORM
NEAR BUCKHORN MOUNTAIN...OR 14 MILES WEST OF FORT COLLINS...MOVING
NORTHEAST AT 10 MPH.
HAIL UP TO 3/4 INCH IN DIAMETER AND WIND GUSTS TO AROUND 35 MPH WILL
BE POSSIBLE WITH THESE STORMS.
LOCATIONS IN THE ADVISORY INCLUDE BUT ARE NOT LIMITED TO
WELLINGTON...VIRGINIA DALE...TRAIL RIDGE...TEDS PLACE...RUSTIC...
ROCKPORT...RED FEATHER LAKES...POUDRE PARK...PINGREE PARK...NUNN...
NATURAL FORT REST AREA...MISHOWAKA...MASONVILLE...LIVERMORE...
HARMONY...GLENDEVEY...GLEN HAVEN...FOUR CORNERS...ESTES PARK...
DRAKE...CARR...BUCKHORN MOUNTAIN...BELLVUE AND FORT COLLINS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE STORMS WILL ALSO PRODUCE DANGEROUS CLOUD-TO-GROUND LIGHTNING.
IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES AND
MOVE INDOORS IF POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND
DOORS AND AVOID USING LAND LINE TELEPHONES UNLESS IT IS AN EMERGENCY.
TRY TO UNPLUG UNNECESSARY ELECTRICAL APPLIANCES BEFORE THE
THUNDERSTORM APPROACHES. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
IN DANGER OF BEING STRUCK BY LIGHTNING.
&&
LAT...LON 4098 10516 4096 10420 4050 10511 4030 10565
4098 10616
TIME...MOT...LOC 1753Z 247DEG 10KT 4062 10535
BAKERLocal storm report, Jun 10, 1:34 PM MDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
134 PM MDT WED JUN 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0119 PM HAIL FORT COLLINS 40.56N 105.07W
06/10/2009 M1.00 INCH LARIMER CO TRAINED SPOTTER
LOTS OF QUARTER SIZE HAIL COVERING PATIO DECK.
0127 PM HAIL FORT COLLINS 40.56N 105.07W
06/10/2009 M1.00 INCH LARIMER CO TRAINED SPOTTER
LARGEST HAILSTONE MEASURED 1 INCH
&&
BENTONThe office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 6:04 PM MDT | Special Weather Statement | BOU | Logan | 41 min |
| Jun 9, 6:44 PM MDT | Special Weather Statement | BOU | Phillips | 31 min |
| Jun 9, 10:54 PM MDT | Severe Thunderstorm Warning | BOU | Lincoln | 30 min |
| Jun 9, 11:36 PM MDT | Special Weather Statement | BOU | Lincoln | 39 min |
| Jun 9, 11:52 PM MDT | Severe Thunderstorm Warning | BOU | Lincoln | 53 min |
| Jun 10, 11:00 AM MDT | Special Weather Statement | BOU | Larimer | 105 min |
| Jun 10, 1:23 PM MDT | Severe Thunderstorm Warning | BOU | Larimer, Weld | 37 min |
| Jun 10, 1:56 PM MDT | Severe Thunderstorm Warning | BOU | Weld | 49 min |
| Jun 10, 2:33 PM MDT | Special Weather Statement | BOU | Jefferson | 42 min |
| Jun 10, 2:59 PM MDT | Tornado Warning | BOU | Weld | 46 min |
| Jun 10, 3:02 PM MDT | Areal Flood Advisory | BOU | Arapahoe, Denver, Douglas, Jefferson | 88 min |
| Jun 10, 3:20 PM MDT | Severe Thunderstorm Warning | BOU | Weld | 55 min |
| Jun 10, 3:51 PM MDT | Severe Thunderstorm Warning | BOU | Weld | 54 min |
| Jun 10, 4:07 PM MDT | Tornado Warning | BOU | Weld | 38 min |
| Jun 10, 4:43 PM MDT | Tornado Warning | BOU | Weld | 36 min |
| Jun 10, 5:31 PM MDT | Tornado Warning | BOU | Morgan | 35 min |
| Jun 10, 5:36 PM MDT | Tornado Warning | BOU | Weld | 24 min |
Nearby
Tornado Warnings in Colorado, 2009Every tornado warning in 2009Tornadoes in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.